`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 37,Number 7,     July 2017

1

Regularity of extremal solutions of semilinear elliptic problems with non-convex nonlinearities on general domains    Pages : 3521 - 3530

Asadollah Aghajani

 Abstract       References       Full Text      Related Articles

2

Topological stability from Gromov-Hausdorff viewpoint    Pages : 3531 - 3544

Alexander Arbieto and Carlos Arnoldo Morales Rojas

 Abstract       References       Full Text      Related Articles

3

Sliding Hopf bifurcation in interval systems    Pages : 3545 - 3566

Edward Hooton,  Zalman Balanov,  Wieslaw Krawcewicz and Dmitrii Rachinskii

 Abstract       References       Full Text      Related Articles

4

Singular perturbations of Blaschke products and connectivity of Fatou components    Pages : 3567 - 3585

Jordi Canela

 Abstract       References       Full Text      Related Articles

5

Monotonicity and symmetry of solutions to fractional Laplacian equation    Pages : 3587 - 3599

Tingzhi Cheng

 Abstract       References       Full Text      Related Articles

6

On a definition of Morse-Smale evolution processes    Pages : 3601 - 3623

Radosław Czaja,  Waldyr M. Oliva and Carlos Rocha

 Abstract       References       Full Text      Related Articles

7

Classical solvability of the multidimensional free boundary problem for the thin film equation with quadratic mobility in the case of partial wetting    Pages : 3625 - 3699

Sergey Degtyarev

 Abstract       References       Full Text      Related Articles

8

Thermodynamic formalism and $k$-bonacci substitutions    Pages : 3701 - 3719

Jordan Emme

 Abstract       References       Full Text      Related Articles

9

Metastable energy strata in numerical discretizations of weakly nonlinear wave equations    Pages : 3721 - 3747

Ludwig Gauckler and Daniel Weiss

 Abstract       References       Full Text      Related Articles

10

Blow-up solutions for two coupled Gross-Pitaevskii equations with attractive interactions    Pages : 3749 - 3786

Yujin Guo,  Xiaoyu Zeng and Huan-Song Zhou

 Abstract       References       Full Text      Related Articles

11

Measure-preservation criteria for a certain class of 1-Lipschitz functions on $Z_p$ in Mahler's expansion    Pages : 3787 - 3804

Sangtae Jeong and Chunlan Li

 Abstract       References       Full Text      Related Articles

12

Conjugacies of model sets    Pages : 3805 - 3830

Johannes Kellendonk and Lorenzo Sadun

 Abstract       References       Full Text      Related Articles

13

The energy-critical NLS with inverse-square potential    Pages : 3831 - 3866

Rowan Killip,  Changxing Miao,  Monica Visan,  Junyong Zhang and Jiqiang Zheng

 Abstract       References       Full Text      Related Articles

14

Uniformly expanding Markov maps of the real line: Exactness and infinite mixing    Pages : 3867 - 3903

Marco Lenci

 Abstract       References       Full Text      Related Articles

15

Existence of SRB measures for a class of partially hyperbolic attractors in banach spaces    Pages : 3905 - 3920

Zeng Lian,  Peidong Liu and Kening Lu

 Abstract       References       Full Text      Related Articles

16

Strong solutions to Cauchy problem of 2D compressible nematic liquid crystal flows    Pages : 3921 - 3938

Yang Liu,  Sining Zheng,  Huapeng Li and Shengquan Liu

 Abstract       References       Full Text      Related Articles

17

Dynamical properties of nonautonomous functional differential equations with state-dependent delay    Pages : 3939 - 3961

Ismael Maroto,  Carmen Núñez and Rafael Obaya

 Abstract       References       Full Text      Related Articles

18

Least energy solutions for nonlinear Schrödinger equation involving the fractional Laplacian and critical growth    Pages : 3963 - 3987

Miaomiao Niu and Zhongwei Tang

 Abstract       References       Full Text      Related Articles

19

Variational properties and linear stabilities of spatial isosceles orbits in the equal-mass three-body problem    Pages : 3989 - 4018

Tiancheng Ouyang and Duokui Yan

 Abstract       References       Full Text      Related Articles

20

Typical points and families of expanding interval mappings    Pages : 4019 - 4034

Tomas Persson

 Abstract       References       Full Text      Related Articles

21

A diffusion problem of Kirchhoff type involving the nonlocal fractional $p$--Laplacian    Pages : 4035 - 4051

Patrizia Pucci,  Mingqi Xiang and Binlin Zhang

 Abstract       References       Full Text      Related Articles

22

Asymptotic stability and smooth Lyapunov functions for a class of abstract dynamical systems    Pages : 4053 - 4069

Michael Schönlein

 Abstract       References       Full Text      Related Articles

23

Dacorogna-Moser theorem on the Jacobian determinant equation with control of support    Pages : 4071 - 4089

Pedro Teixeira

 Abstract       References       Full Text      Related Articles

24

Stability of Hasimoto solitons in energy space for a fourth order nonlinear Schrödinger type equation    Pages : 4091 - 4108

Zhong Wang

 Abstract       References       Full Text      Related Articles

25

Gradient estimates for the strong $p(x)$-Laplace equation    Pages : 4109 - 4129

Chao Zhang,  Xia Zhang and Shulin Zhou

 Abstract       References       Full Text      Related Articles

26

Mathematical analysis of an in vivo model of mitochondrial swelling    Pages : 4131 - 4158

Messoud A. Efendiev,  Mitsuharu Ôtani and Hermann J. Eberl

 Abstract       References       Full Text      Related Articles